Im 20 years old. I took the pill when i was 16 for about half a year and never had problems with it. I decided to start taking them again. On the 26th of December I started my period and immediately started taking my first pack of the pill. I had normal bloodflow for 3 days and since then I've been lightly bleeding. I'm afraid that the pills might not be strong enough for my body. Im sexually active. Is pregnancy possible in this situation? Is the bleeding normal? Is there a way to stop it?
Irregular bleeding is common when you start a birth control pill. This can continue for up to 3 months ... if it continues any longer than that then please discuss with your doctor. Your doctor could perhaps give you any medicine to take along it to make the bleeding stop ... but there is no point in doing that.
In terms of contraception... even though you are bleeding and things won't seem right, if you are taking the pills as directed, daily, on time, etc. then you will be protected from pregnancy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Jan 2013 • 2 answers
Updated 13 Dec 2014 • 1 answer
Updated 15 Dec 2014 • 1 answer
If your period just started can you take Sprintec to stop it if you haven't been taking the pill for
Updated 11 Feb 2015 • 1 answer
Updated 14 Apr 2015 • 1 answer